n 0g S*- Homeomorphism In Topological Spaces

AUTHOR AND
AFFILIATION

1MANOJ GARG and 2SHIKHA AGARWAL
1Department of Mathematics, Nehru P. G. College, Chhibramau, Kannauj, U.P. (India)
2Department of Mathematics, SCRIET, C.C.S. University, U.P. (India)
E-mail: manojshikha@rediffmail.com E-mail: garg_manoj1972@yahoo.co.in

KEYWORDS:

0g s-closed maps; 0g s*-closed maps; 0g s-homeomorphisms; 0g s*-homeomorphisms.

Issue Date:

April 2015

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.27 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we introduce a new class of closed maps namely 0g s-closed maps also introduce a new class of homeomorphisms called 0g s*-homeomorphisms. Further we show that the set of all 0g s*- homeomorphisms form a group under the operation composition of maps.

Copy the following to cite this Article:

1MANOJ GARG and 2SHIKHA AGARWAL, “n 0g S*- Homeomorphism In Topological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016


Copy the following to cite this URL:

1MANOJ GARG and 2SHIKHA AGARWAL, “n 0g S*- Homeomorphism In Topological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/334/


In this paper we introduce a new class of closed maps namely 0g s-closed maps also introduce a new class of homeomorphisms called 0g s*-homeomorphisms. Further we show that the set of all 0g s*- homeomorphisms form a group under the operation composition of maps.